# SDR C2XA07IA146

- Difficulty date: June 19, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145EP
- Aircraft serial: 145049
- Aircraft time: 18,957 hours, 17,667 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Nozzle
- Part number: 14525793401
- Condition: Clogged
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2553 - CREW REPORTED A BURNING SMELL IN THE COCKPIT AND CABIN WHEN THE AIR CONDITIONING PACKS WERE SELECTED TO MANUAL.  MAINTENANCE CLEANED THE LEFT AIR CONDITIONING PACK SPRAY NOZZLE, OPERATIONALLY CHECKED THE SYSTEM AND CLEARED THE DISCREPANCY.
